zbMATH — the first resource for mathematics

Stable representations of quivers. (English) Zbl 1040.16011
Summary: Let \(Q\) be a finite quiver without oriented cycles and let \(kQ\) be the path algebra of \(Q\) over an algebraically closed field \(k\). We investigate stable finite-dimensional representations of \(Q\). That is for a fixed dimension vector \(d\) and a fixed weight \(\theta\) we consider \(\theta\)-stable representations of \(Q\) with dimension vector \(d\). If we wish to compare also representations with different dimension vectors, then it is more convenient to consider a slope \(\mu\) instead of a weight \(\theta\). In particular, we apply the results of Harder-Narasimhan on natural filtrations associated to any fixed slope \(\mu\) to the category of representations of \(Q\). Further we introduce the wall system for weights with respect to a fixed dimension vector \(d\) and consider several examples.

16G20 Representations of quivers and partially ordered sets
Full Text: DOI
[1] Altmann, K.; Hille, L., Strong exceptional sequences provided by quivers, Algebras representation theory, 2, 1-17, (1999) · Zbl 0951.16006
[2] Bauer, S., Parabolic bundles, elliptic surfaces and SU(2)-representation spaces of genus zero Fuchsian groups, Math. ann., 290, 3, 509-526, (1991) · Zbl 0752.14035
[3] G. Faltings, Mumford-stabilität in der algebraische Geometrie, Proceedings ICM Zürich 1994, Birkhäuser, Basel, 1995, pp. 648-655. · Zbl 0871.14010
[4] W. Geigle, H. Lenzing, A class of weighted projective curves arising in representation theory of finite dimensional algebras. in: Singularities, Representations of Algebras, and Vector Bundles, Proceedings of the Symposium Lambrecht/Pfalz/FRG 1985, Lecture Notes in Mathematics, Vol. 1273, Springer, 1987, pp. 265-297.
[5] Harder, G.; Narasimhan, M.S., On the cohomology groups of moduli spaces of vector bundles on curves, Math. ann., 212, 215-248, (1975) · Zbl 0324.14006
[6] L. Hille, Moduli spaces of thin sincere representations, preprint. · Zbl 0879.16005
[7] L. Hille, Moduli spaces of representations of quivers related to configurations of points in the projective space, in preparation.
[8] Hille, L.; de la Peña, J.A., Distinguished slopes for quiver representations, Boletı́n de la sociedad matemática mexicana, 7, 3, 73-83, (2001) · Zbl 1011.16012
[9] King, A.D., Moduli of representations of finite dimensional algebras, Quart. J. math. Oxford (2), 45, 515-530, (1994) · Zbl 0837.16005
[10] de la Peña, J.A.; Takane, M., Spectral properties of Coxeter transformations and applications, Arch. math. (basel), 55, 2, 120-134, (1990) · Zbl 0687.16017
[11] Ringel, C.M., Tame algebras and integral quadratic forms, Springer lecture notes in mathematics, Vol. 1099, (1984), Springer Berlin
[12] Ringel, C.M., The spectral radius of the Coxeter transformations for a generalized Cartan matrix, Math. ann., 300, 331-339, (1994) · Zbl 0819.15008
[13] Rudakov, A.N., Stability for an abelian category, J. algebra, 197, 1, 231-245, (1997) · Zbl 0893.18007
[14] Schofield, A., General representations of quivers, Proc. London math. soc. III. ser., 65, 1, 46-64, (1992) · Zbl 0795.16008
[15] Thaddeus, M., Geometric invariant theory and flips, J. am. math. soc., 9, 3, 691-723, (1996) · Zbl 0874.14042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.